L-bounded robust control of nonlinear cascade systems

Shoudong Huang, M. R. James, Z. P. Jiang

Research output: Contribution to journalArticle

Abstract

In this paper, we consider the L∞-bounded robust control problem for a class of nonlinear cascade systems with disturbances. Sufficient conditions are provided under which a hard bound is imposed on the system performance measure. The backstepping approach is used for controller design. A practical example is provided to illustrate the method.

Original languageEnglish (US)
Pages (from-to)215-224
Number of pages10
JournalSystems and Control Letters
Volume54
Issue number3
DOIs
StatePublished - Mar 1 2005

    Fingerprint

Keywords

  • Backstepping
  • L-bound
  • Nonlinear cascade systems
  • Robust control

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science(all)
  • Mechanical Engineering
  • Electrical and Electronic Engineering

Cite this